# SDR DJFA2005092

- Difficulty date: May 11, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N799TA
- Make and model: Beech 400A
- Aircraft serial: RK209
- Aircraft time: 5,411 hours, 4,439 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Tube
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW FOUND FUEL CROSSFEED NOT MAINTAINING A BALANCED CONDITION AS RT WING TANK CONTINUED TO DEPLETE.  CROSSFEED SWITCHES CYCLED & CIRCUIT BREAKERS CHKD.  REPORTED FUSELAGE FUEL NOT TRANSFERRING TO WING TANKS.  ACFT PREVIOUSLY ISSUED MEL 28-2-2 FOR DISCREPANCY OF RT FUEL XFER PRESS LOW LIGHT.  DECLARED AN EMERGENCY & DIVERTED.  MADE AN UNEVENTFUL LANDING WITH 600 LBS OF FUEL IN RT WING TANK.  MX OPERATED FUEL CROSSFEED SYS IN BOTH POSITIONS OF LT & RT TANK.  CROSSFEED SYS OPS NORMAL.  OPS CHECK OF LT FUSELAGE FUEL TRANSFER PROVED SATISFACTORY.  NOTED BY MX THAT RT FUSELAGE FUEL TRANSFER SYS CURRENTLY UNDER MEL & LT TANK TO BE SELECTED ON FUEL CROSSFEED TO MAINTAIN FUEL BALLANCE.  ACFT RETURNED TO SERVICE.
